# SDR CA991004028

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G16A22
- Condition: Shorted
- Location: Mlg
- Part time: 7,568 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR 2-AMP CONTROL CIRCUIT BREAKER TRIPPED WHEN GEAR SELECTED DOWN.  PROBLEM TRACKED TO WIRE NR G16A22 ABOVE TERMINAL BOARD TB, RUBBING ON AIRFRAME.   RUBBED THROUGH INSULATION, CAUSING INTERMITTENT SHORT.  WIRE REPAIRED AND AIRFRAME TAPED TO PREVENT RECURRENCE OF PROBLEM.
